Alert archive / Colorado / Red Flag Warnings in 2009
Red Flag Warning 8, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Feb 23, 2009, 4:41 AM MST for 5 counties in Colorado. It took effect at Feb 23, 2009, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2009, 4:41 AM MST (11:41 UTC)
- In effect from
- Feb 23, 2009, 11:00 AM MST
- Expired
- Feb 23, 2009, 5:27 PM MST
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 11.7 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4787 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPUB 231141 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 441 AM MST MON FEB 23 2009 ...RED FLAG WARNING FOR WIND GUSTS 25 MPH OR GREATER...HUMIDITIES 15 PERCENT OR LOWER...AND DRY FUELS HAS BEEN ISSUED FROM 1100 TO 1800 LOCAL TIME TODAY...FOR FIRE WEATHER ZONES 222...227 THROUGH 230 AND 233...INCLUDING FREMONT...PUEBLO...SOUTHERN EL PASO...HUERFANO...AND LAS ANIMAS COUNTIES... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING. THIS WARNING IS FOR THE ADJACENT EASTERN PLAINS AND THE I-25 CORRIDOR FROM COLORADO SPRINGS TO THE COLORADO NEW MEXICO BORDER. AN APPROACHING WEATHER DISTURBANCE WILL SPREAD STRONG WESTERLY WINDS ACROSS THE AREA THIS AFTERNOON. THESE WESTERLY WINDS COMBINED WITH LOW RELATIVE HUMIDITIES AND THE PERSISTENT DRY FUELS WILL CREATE CONDITIONS FAVORABLE FOR ERRATIC FIRE BEHAVIOR THIS AFTERNOON THROUGH EARLY THIS EVENING. COZ228>230-233-240100- /O.UPG.KPUB.FW.A.0004.090223T1800Z-090224T0300Z/ /O.NEW.KPUB.FW.W.0008.090223T1800Z-090224T0100Z/ PUEBLO COUNTY-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY- 441 AM MST MON FEB 23 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS RED FLAG WARNING IS IN EFFECT FOR PUEBLO...HUERFANO...AND LAS ANIMAS COUNTIES. GUST WEST WINDS WILL INCREASE AT 15 TO 30 MPH...WITH GUSTS UP TO 35 MPH BY THE AFTERNOON. THESE GUSTY WEST WINDS WILL KICK IN WEST OF I-25 BY EARLY AFTERNOON...WITH WINDS SPREADING EAST OF THE I-25 CORRIDOR BY LATE AFTERNOON. COMBINED WITH HUMIDITIES BELOW 15 PERCENT AND THE PERSISTENT DRY FUELS...THIS WILL CREATE CONDITIONS FAVORABLE FOR ERRATIC FIRE BEHAVIOR THIS AFTERNOON THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ222-227-240100- /O.NEW.KPUB.FW.W.0008.090223T1800Z-090224T0100Z/ FREMONT COUNTY-SOUTHERN EL PASO COUNTY- 441 AM MST MON FEB 23 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING. THIS RED FLAG WARNING IS IN EFFECT FOR FREMONT COUNTY AND SOUTHERN EL PASO COUNTY. GUST WEST WINDS WILL INCREASE AT 15 TO 30 MPH...WITH GUSTS UP TO 35 MPH BY THE AFTERNOON. THESE GUSTY WEST WINDS WILL KICK IN WEST OF I-25 DURING THE EARLY AFTERNOON...WITH WINDS SPREADING EAST OF I-25 CORRIDOR BY LATE AFTERNOON. COMBINED WITH HUMIDITIES BELOW 15 PERCENT AND THE PERSISTENT DRY FUELS...THIS WILL CREATE CONDITIONS FAVORABLE FOR ERRATIC FIRE BEHAVIOR THIS AFTERNOON THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
000 WWUS85 KPUB 232235 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 335 PM MST MON FEB 23 2009 ...RED FLAG WARNING FOR WIND GUSTS 25 MPH OR GREATER...HUMIDITIES 15 PERCENT OR LOWER...AND EXISTING DRY FUELS IS IN EFFECT UNTIL 1800 LOCAL TIME TODAY...FOR FIRE WEATHER ZONES 222...227 THROUGH 230 AND 233...INCLUDING FREMONT...PUEBLO...SOUTHERN EL PASO... HUERFANO...AND LAS ANIMAS COUNTIES... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING. THIS WARNING IS FOR THE ADJACENT EASTERN PLAINS AND THE I-25 CORRIDOR FROM COLORADO SPRINGS TO THE COLORADO NEW MEXICO BORDER. A WEATHER DISTURBANCE WILL ALLOW STRONG WESTERLY WINDS TO CONTINUE INTO THIS EVENING. THESE WESTERLY WINDS COMBINED WITH LOW RELATIVE HUMIDITIES AND EXISTING DRY FUELS WILL CREATE CONDITIONS FAVORABLE FOR ERRATIC FIRE BEHAVIOR INTO THIS EVENING. COZ222-227>230-233-240100- /O.CON.KPUB.FW.W.0008.000000T0000Z-090224T0100Z/ FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY- 335 PM MST MON FEB 23 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. THIS RED FLAG WARNING IS IN EFFECT FOR FREMONT...PUEBLO...HUERFANO ...LAS ANIMAS AND SOUTHERN EL PASO COUNTIES. GUSTY WEST WINDS OF 15 TO 30 MPH...WITH WINDS GUSTS UP TO 40 MPH AT TIMES ARE EXPECTED INTO THIS EVENING. THESE GUSTY WINDS...WHEN COMBINED WITH HUMIDITIES BELOW 15 PERCENT AND THE EXISTING DRY FUELS...WILL CREATE CONDITIONS FAVORABLE FOR ERRATIC FIRE BEHAVIOR INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS85 KPUB 240027 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 527 PM MST MON FEB 23 2009 ...THE RED FLAG WARNING WHICH WAS IN EFFECT FOR FIRE WEATHER ZONES 222...227 THROUGH 230 AND 233...INCLUDING FREMONT...PUEBLO...SOUTHERN EL PASO...HUERFANO...AND LAS ANIMAS COUNTIES HAS BEEN CANCELED... COZ222-227>230-233-240130- /O.CAN.KPUB.FW.W.0008.000000T0000Z-090224T0100Z/ FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY- 527 PM MST MON FEB 23 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELED THE RED FLAG WARNING WHICH WAS IN EFFECT FOR FIRE WEATHER ZONES 222...227 THROUGH 230 AND 233...INCLUDING FREMONT...PUEBLO...SOUTHERN EL PASO...HUERFANO...AND LAS ANIMAS COUNTIES. WINDS WILL CONTINUE TO DECREASE THROUGH THE EARLY EVENING AND ALONG WITH COOLING TEMPERATURES AND INCREASING HUMIDITIES...CRITICAL FIRE CONDITIONS ARE NO LONGER ANTICIPATED. THIS HAS ALLOWED FOR THE CANCELLATION OF THE RED FLAG WARNING. $$ MW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Feb 23, 4:11 AM MST, 30 minutes earlier.
Area forecast discussion, Feb 23, 4:11 AM MST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 411 AM MST MON FEB 23 2009 .SHORT TERM... (TODAY AND TONIGHT) ...SNOW IN THE WESTERN MOUNTAINS...WITH CRITICAL FIRE WEATHER CONDITIONS ACROSS THE I-25 CORRIDOR EXPECTED TODAY... UPPER RIDGE OVER THE AREA IS BEGINNING TO FLATTEN AS MOISTURE AND WEAK WAVE MOVE INTO WRN CO. ALREADY SEEING SNOW DEVELOPING/SPREADING INTO THE WRN SLOPES EARLY THIS AM. SECOND STRONGER SHORTWAVE IN PRES FIELDS ON 1.5PVU SFC BACK OVER CEN CA WILL MOVE ACROSS THE STATE THIS EVENING AS IT FURTHER FLATTENS THE UPPER RIDGE. SO SNOW WHICH IS STARTING UP NOW...ACROSS THE CONTDVD AREAS SHOULD CONTINUE THROUGH THE DAY...PROBABLY WANING BY EARLY AFTN ONLY TO PICK UP AGAIN THIS EVENING AS NEXT WAVE APPROACHES. INITIALLY SNOW LEVELS WILL WAVER AROUND 9K TO 9.5KFT TODAY BEFORE DROPPING LATER THIS EVENING. GETTING AROUND 2 TO 5 INCHES OF SNOW IN THE GRIDS THROUGH TONIGHT...WITH HEAVIEST ACCUMS ALONG THE CREST OF THE SAWATCH RANGE. THIS IS BELOW ADVISORY CRITERIA...SO NO HIGHLIGHTS PLANNED...THOUGH WITH STRONG WEST WINDS ACROSS THE PEAKS AND PASS LEVELS...COULD SEE SOME BLOWING SNOW. WILL CONTINUE TO MONITOR CONDITIONS IN WEB CAMS...BUT FOR NOW THINK A HEADLINE WONT BE NEEDED. MEANWHILE...ACROSS THE PLAINS...DEEPENING LEE TROF...INCREASING WESTERLY WINDS ALOFT SHOULD HELP GUSTY DOWNSLOPE WINDS SPREAD DOWN THE LOWER EASTERN SLOPES OF THE SE MTS AND INTO THE ADJACENT I-25 CORRIDOR BY LATE AFTN. GFS...NAM AND EVEN THE RUC13 INSIST THAT SFC DEW POINTS WILL RISE INTO THE LOWER 30S BY 21Z THIS AFTN ALONG I-25...WHICH SEEMS VERY OPTIMISTIC GIVEN THE WESTERLY DOWNSLOPE DRYING FLOW PROGGED BY ALL MODELS. THINK WE WILL SEE SOME DEW POINT RECOVERY...BUT NOT TO THE EXTENT THAT THE MODELS SUGGEST...ESP GIVEN THE CURRENT DEW POINT IN KPUB IS 5 WHERE THE RUC13 HAS DEW POINTS AROUND 18. NEEDLESS TO SAY...AN ACCURATE DEW POINT FCST TODAY IS CRUCIAL FOR ACCURATELY ASSESSING CRITICAL FIRE WEATHER PARAMETERS. WILL LET SFC DEW POINTS RISE INTO THE MID TO UPPER TEENS DURING THE AFTN ALONG THE I-25 CORRIDOR (WHICH MAY NOT BE TOO UNREASONABLE GIVEN THAT DEW POINTS ARE STARTING TO COME UP ACROSS THE SANGRES AND EVEN THE WET MTN VALLEY). EVEN WITH THE RISE IN DEW POINTS...RHS TODAY HIT RIGHT AROUND 12-15% ALONG THE I-25 CORRIDOR FOR AROUND A 3 HOUR PERIOD DURING THE AFTN. WESTERLY WIND GUSTS UP TO 30 MPH POSSIBLE MAINLY ALONG/WEST OF I-25 WITH GUSTS UP TO 55-60 MPH ACROSS THE HIGHER PEAKS. THUS...WILL ISSUE THE RED FLAG WARNING FOR THE I-25 CORRIDOR. WILL ALSO THROW IN SRN EL PASO COUNTY...AND FREMONT COUNTY AS WELL. AREAS THAT ARE MOST LIKELY TO HIT RED FLAG CRITERIA WILL BE MAINLY WEST OF I-25. WESTERLY WINDS MAY SPREAD ACROSS THE PLAINS BY EARLY THIS EVENING AS LEE TROF KICKS EASTWARD...BUT THIS MAY BE TOO LATE TO GIVE THE NECESSARY 3 HR WINDOW FOR RED FLAG CRITERIA. HIGHER ELEVATIONS OF THE SANGRES...WETS...AND PIKES PEAK SEE TOO MUCH OF A DEW POINT INCREASE TODAY...AND RHS THERE DONT DROP BELOW THE 15% THRESHOLD. SO NO HIGHLIGHTS FOR THE MOUNTAINS. BUT IT WILL BE VERY WINDY...WITH H7 WINDS AROUND 50KTS BY THIS AFTN. SHOULD SEE CLEARING SKIES OVERNIGHT AS SHORTWAVE EXITS EASTERN CO AND DRIER AIRMASS ALOFT MOVES IN. STILL ENOUGH MOISTURE IN WESTERLY FLOW TO WRING OUT OROGRAPHIC SNOW SHOWERS ALONG THE CONTDVD OVERNIGHT. LITTLE CHANGES MADE TO TONIGHTS GRIDS. -KT .LONG TERM... (TUESDAY THROUGH SUNDAY) ...ABOVE AVERAGE TEMPERATURES TUE-WED AND AGAIN SAT-SUN... ...MARGINAL CRITICAL FIRE WEATHER CONDITIONS POSSIBLE SERN CO TUE-WED... ...SHALLOW COLD FRONT MOVES THROUGH SERN CO THU...COOLER TEMPS THU-FRI... TUESDAY AND WEDNESDAY...ZONAL FLOW ALOFT CONTINUES OVER THE CENTRAL ROCKIES WITH BOUTS OF SOME MIDDLE TO HIGH LEVEL MOISTURE. TEMPERATURES SHOULD CONTINUE TO BE ABOVE AVERAGE READINGS FOR LATE FEB. 700MB TEMPERATURES AROUND 0C OVER THE MOUNTAINS AND +2C TO +6C ALONG I-25 CORRIDOR AND SOUTHEASTERN CO PLAINS SHOULD PROMOTE HIGH TEMPERATURES AROUND 70F BELOW 6K FT MSL. LITTLE OR NO CHANCE FOR PRECIPITATION...AND MAINLY AROUND THE CONTINENTAL DIVIDE. THE 00Z/23 NAM-WRF AND GFS HAD AN ODD SHORTWAVE TROUGH AND MOISTURE RACING THROUGH THE SOUTHWESTERLY FLOW WITH THE NAM-WRF BLOWING-UP QPF ACROSS SOUTH CENTRAL CO INTO SOUTHEASTERN CO BY THE AFTERNOON. DISCOUNTED THIS FEATURE FOR NOW...CONSIDERING THE 06Z/23 HAS SIGNIFICANTLY WEAKENED THE FEATURE AND IS FURTHER SOUTH INTO NM. THURSDAY AND FRIDAY...06Z/23 NAM-WRF AND DGEX MODELS BRING A SHALLOW COLD FRONT THROUGH EASTERN CO SOME TIME THU MORNING WITH ANY SIGNIFICANT LOW LEVEL MOISTURE AND ANY STABLE SHALLOW PRECIPITATION WILL BACK INTO THE RELATIVELY COLDER LOW LEVEL AIR. THURSDAYS HIGH TEMPERATURES WILL BE A CHALLENGE GIVEN STILL SOME POST-FRONTAL WARM UP. POTENTIAL FOR SOME STRATUS/FOG/DRIZZLE TO FORM ACROSS THE SOUTHEASTERN CO PLAINS THURSDAY NIGHT/FRIDAY MORNING...BUT WILL HOLD OFF ON THAT SOLUTION. SHALLOW LOW LEVEL MODIFIED CP AIR MASS RECEEDS EASTERN CO ON FRIDAY ALLOWING FOR SOME TEMPERATURE RECOVERY. WILL MAINTAIN SOME LOW POPS FOR MAINLY WESTERLY FLOW OROGRAPHICS ALONG PORTIONS OF THE CONTINENTAL DIVIDE. SATURDAY AND SUNDAY...WESTERLY CHINOOK FLOW CONTINUES WITH A LOW PROBABILITY OF ANY QPF ALONG THE CONTINENTAL DIVIDE. EAST OF THE CONTINENTAL DIVIDE...BREEZY/WINDY AND MILD/WARM CONDITIONS WILL BE LIKELY. METZE && .AVIATION... VFR CONDITIONS EXPECTED AT TAF SITES...THOUGH MID/HIGH CLOUDS WILL THICKEN THROUGH THE AFTN. KCOS AND KPUB TAF SITES WILL INITIALLY SEE SOUTHEASTERLY WINDS DEVELOP ALONG THE I-25 CORRIDOR...BEFORE LEE TROF KICKS EASTWARD AND WEST WINDS KICK IN. CONTDVD AREAS WILL SEE LIGHT SNOW CONTINUE THROUGH THE DAY WITH IFR TO LIFR CIGS AND MTN OBSCURATIONS ACROSS THE HIGHER PEAKS. GUSTY WEST WINDS WILL INCREASE ACROSS THE MOUNTAINS TODAY WITH SUSTAINED 40 MPH WITH GUSTS TO 60 MPH ACROSS THE HIGHER PEAKS. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING FOR COZ222-227>230-233. && 31/17
Hazardous weather outlook, Feb 22, 5:04 AM MST, 23 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 504 AM MST SUN FEB 22 2009 COZ058>089-093>099-231400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 504 AM MST SUN FEB 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS THE POTENTIAL FOR ACCUMULATING SNOW ACROSS THE CONTINENTAL DIVIDE HIGHER TERRAIN MONDAY NIGHT. SNOW ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE ACROSS THE SOUTHWEST AND CENTRAL MOUNTAINS ABOVE 9000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 31/17
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 8:32 PM MST | Fire Weather Watch | PUB | Huerfano, Las Animas, Pueblo | 8 hr |
Nearby
Red Flag Warnings in Colorado, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.